I used to run a forum for depo users. It's very common to have several (on average 6-9) months of erratic periods before normal cycles return. It can be as long as 18 months for some (seems to take longer for women who are heavier). Keep preg tests handy to ease your mind, if you are a worrier. But injectable birth control can take a while to get out of your system. Good luck!
If you stop getting Depo-Provera injections, your period usually returns within 3 to 10 months but sometimes it may take 12-18 mths. This kind of spotting can be due to hormonal effects by depo shots or due to return of your periods. It will take a few cycles for the regular menstrual cycles to come back to the normal self.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Well i still havent gotten my period yet this month. Which of course scares me. Im to young to be preg. And i hope what you said is what is happening. Because i had only 3 months, which was my first dose. After having very low sex drive and depression, i couldnt do it again. Again thank you for your reply and like ive said i hope my body regulates and i get it soon.